# SDR UPS05543916

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part serial: 374692
- Condition: Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXY PRESSURE LOW OXY PRESSURE 0 PSI.  REMOVED AND REPLACED CREW OXYGEN BOTTLE PER MM 12-15-08-3.
